Some Kinds of Distributional Chaos for Non-Autonomous Discrete Systems
Yongxi Jiang1, Tianxiu Luand2 & Xiaofang Yang1 Show affiliations
- Sichuan University of Science and Engineering, China
- Key Laboratory of Higher Education of Sichuan Province for Enterprise Informationalization and Inter, China
Journal of Mathematics and Statistics, Volume 17, Issue 1, pp. 73–81 · doi.org/10.3844/jmssp.2021.73.81
Abstract
In this study, several kinds of distributional chaos are defined in a non-autonomous discrete system and the chaotic behavior of the mapping sequence fn, ∞ = (fn, fn+1···), ∀n ∈ N (N is a set of natural numbers) is studied. Then, the uniform distributional chaos and maximal distributional chaos of the compound system deduced by f1, ∞ are discussed
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Jiang, Y., Luand, T. & Yang, X. (2021). Some Kinds of Distributional Chaos for Non-Autonomous Discrete Systems. Journal of Mathematics and Statistics, 17(1), 73–81. https://doi.org/10.3844/jmssp.2021.73.81
- Licence
- CC BY 4.0
- Issue
- Volume 17, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
